Integer points on the elliptic curves induced by Diophantine triples
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
A set $\{a_1, a_2, \dots, a_m\}$ of positive integers is called a Diophantine $m$-tuple if $a_ia_j+1$ is a perfect square for all $1\leq i < j \leq m$. In this paper, we find the structure of a torsion group of elliptic curves $E_k$ constructed by a Diophantine triple $\{F_{2k}, F_{2k+2}, 4F_{2k+1}F_{2k+2}F_{2k+3}\}$, and find all integer points on the elliptic curve under assumption that rank$(E_k(\mathbb{Q}))=2$.
Abstract
A set $\{a_1, a_2, \dots, a_m\}$ of positive integers is called a Diophantine $m$-tuple if $a_ia_j+1$ is a perfect square for all $1\leq i < j \leq m$. In this paper, we find the structure of a torsion group of elliptic curves $E_k$ constructed by a Diophantine triple $\{F_{2k}, F_{2k+2}, 4F_{2k+1}F_{2k+2}F_{2k+3}\}$, and find all integer points on the elliptic curve under assumption that rank$(E_k(\mathbb{Q}))=2$.
참고문헌 (23)
- Lj. Ba´ci´c, "The extendibility of D(4)-pairs {F2k, F2k+6} and {P2k, P2k+4}", Rad Hrvat. Akad. Znan. Umjet. Mat. Znan, 20, pp.27~35 (2016)
- J. H. E. Cohn, "Square Fibonacci numbers, etc", Fibonacci Quart., 2, pp.109~113 (1964)
- J. E. Cremona, "Algorithms for Modular Elliptic Curves" (1997), Cambridge University Press
- L. E. Dickson, "History of the Theory of Numbers. Vol. II" (1966), Chelsea Publishing Co.
- A. Dujella, "A proof of the Hoggatt-Bergum conjecture", Proc. Amer. Math. Soc, 127(7), pp.1999~2005 (1999)[DOI]
- A. Dujella, "A parametric family of elliptic curves", Acta Arith, 94(1), pp.87~101 (2000)
- A. Dujella, "Diophantine m-tuples and elliptic curves", J. Th´eor. Nombres Bordeaux, 13(1), pp.111~124 (2001)
- A. Dujella, "Diophantine quadruples and Fibonacci numbers", Bull. Kerala Math. Assoc, 1(2), pp.133~147 (2004)
- A. Dujella, "Integer points on a family of elliptic curves", Publ. Math. Debrecen, 56(3-4), pp.321~335 (2000)
- A. Filipin, "The extendibility of D(4)-pair {F2k, 5F2k}", Fibonacci Quart., 53(2), pp.124~129 (2015)
- A. Filipin, "The extendibility of Diophantine pairs I: the general case", Glas. Mat. Ser. III, 49(1)통권 : 69, pp.25~36 (2014)[DOI]
- A. Filipin, "The extendibility of Diophantine pairs II : Examples", J. Number Theory, 145, pp.604~631 (2014)[DOI]
- Y. Fujita, "The Hoggatt-Bergum conjecture on D(−1)-triples {F2k+1, F2k+3, F2k+5} and integer points on the attached elliptic curves", Rocky Mountain J. Math, 39(6), pp.1907~1932 (2009)[DOI]
- Y. Fujita, "On Diophantine quadruples of Fibonacci numbers", Glas. Mat. Ser. III, 52(2)통권 : 72, pp.221~234 (2017)[DOI]
- B. He, "Diophantine triples of Fibonacci numbers", Acta Arith, 175(1), pp.57~70 (2016)
- B. He, "There is no Diophantine quintuple", Trans. Amer. Math. Soc, 371(9), pp.6665~6709 (2019)[DOI]
- V. E. Hoggatt, Jr., "A problem of Fermat and the Fibonacci sequence", Fibonacci Quart, 15(4), pp.323~330 (1977)
- D. Husemoller, "Elliptic Curves" (1987), Springer-Verlag
- A. W. Knapp, "Elliptic Curves" (1992), Princeton University Press
- 이준복, "Some conditions on the form of third element from Diophantine pairs and its application", 대한수학회지, 55(2), pp.425~445 (2018), 대한수학회
- J. Morgado, "Generalization of a result of Hoggatt and Bergum on Fibonacci numbers", Portugal. Math, 42(4), pp.441~445 (1986)
- K. Ono, "Euler’s concordant forms", Acta Arith, 78(2), pp.101~123 (1996)
- "SIMATH manual", 199~ (1997)
